# SDR AALA202511285743

- Difficulty date: November 25, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 70,560 hours, 35,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPAIR DOUBLER REMOVED AND REPLACED PER AARD 57-21-11-1.
